Wave Front Sets and Singular Supports of Convolutions.
Mathematische Annalen, Tome 226 (1977), pp. 247-252
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1977__226_162957,
author = {Gunter Bengel},
title = {Wave {Front} {Sets} and {Singular} {Supports} of {Convolutions.}},
journal = {Mathematische Annalen},
pages = {247--252},
year = {1977},
volume = {226},
zbl = {0344.46089},
url = {http://geodesic.mathdoc.fr/item/MAN_1977__226_162957/}
}
Gunter Bengel. Wave Front Sets and Singular Supports of Convolutions.. Mathematische Annalen, Tome 226 (1977), pp. 247-252. http://geodesic.mathdoc.fr/item/MAN_1977__226_162957/